| Catalog Number |
0580-3-321 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
04/12/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Second revision surgery due to loosening of stem was performed on (b)(6) 2024.Stem and head were explanted and stem, head and liner were implanted.1st revision surgery was performed on (b)(6) 2022.This pi is for 2nd revision surgery.
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.H3 other text : device not returned to the manufacturer.
Event or Problem Description
Additional Manufacturer Narrative
Reported event an event regarding loosening involving an exeter stem was reported.The event was not confirmed.Method & results -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient was revised due stem loosening.The exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device, pathology reports, pre- and post-operative x-rays and the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.